# SDR DALA2015020200815

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON TEE FITTING  BS 1338 AFT PRESSURE BULKHEAD. . FABRICATE REPAIR, TREAT, PAINT, AND INSTALLED  IAW SRM 51-30-5, 51-30-2, 51-30-1 AND 51-20-0 AND 53-05, FIG 37.
